# SDR 2006FA0000884

- Difficulty date: August 29, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Aircraft: N3066H
- Make and model: Piper PA-28-161
- Aircraft serial: 287916219
- Engine: Lyc O320D3G
- Propeller: Snsnch 74DM
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Float
- Part number: 30804
- Condition: Failed
- Location: Carburetor Bowl
- Component: Carburetor, Lyc, MA4SPA105217
- Component part number: LW1598685
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON SHUTDOWN, THE RPM INCREASED 400 RPM.  ON IDLE, THE ENGINE WOULD IDLE AT 600 RPM, THEN DROP TO 300 RPM THEN DIE.  ON OPENING THE CARBURETOR, HALF OF THE WHITE PLASTIC FLOAT WAS 80 PERCENT FULL OF FUEL.  IT DID NOT LEAK OUT OVER NIGHT.  (K)
